# SDR SWAA2022021694080

- Difficulty date: May 9, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 727D CARGO FLOOR SPLICE STRAP HAS AREAS OF CORROSION FROM RBL15 TO LBL15 / RECEIVED NEW ACB FLOOR SPLICE STRAP BS 727D ON PO # 687318
